# SDR SWIA20251110724

- Difficulty date: July 24, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 25,100 hours, 19,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR POST AT FS280 HAS SIGNS OF CORROSION AT FLOOR LEVEL  (C-CHECK RO 11/07/2025)REPAIRED DAMAGE TO RH DOOR POST AT FS280 FLOOR LEVEL IAW CRJ900 SRM 53-11-10, 51-24-21, 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-42-13. NDT PERFORMED
